# SDR MASA2015051512079

- Difficulty date: May 16, 2015
- Submitted: May 17, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,176 hours, 24,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ice Breaker
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN.  R & R ICE BREAKER CABLE.
